Possible side effects from depo provera termination or pregnant
Patient : Hi. I am 19 years old, I am 5 foot 7 and I am about 120 pounds. I recently stopped using the depo provera shot about 2 and a half months ago. I had consitent viginal bleeding for about a month or maybe a little more and then one it stopped abruptly. The only time I bled was right after sexual intercourse and that only lasted about an hour. Within the last week and a half-2 weeks I. started having odd symptoms that are all too much like pregnancy symptoms. These symptoms are as follow: it started with cramping like I would on a period then everything progressed from there. I cramp everyday, I have headaches, I am tired all the time, I feel nauseated, there are certain smells that make me want to vomit, I get bloated and like hot flashes in the evening along with a slight fever. When I start feeling nauseated, my throat gets really scratchy. I had cool, clammy hands that were sweating. When I put pressure on my lower abdomen it hurts a little bit. I have to urinate quite often and I have been really moody lately. I took two pregnancy tests last week, both of which were negative. I would like to know if these symptoms are the side effects of coming off the depo or if it sounds like I am pregnant and I just took the pregnancy tests too early?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.